# SDR HEEA060427

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Crosstube
- Part number: 206053203115
- Condition: Corroded
- Location: Airframe Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON LOWER PORTION OF TUBE IN AREA A.  SCRAPPED FORWARD CROSSTUBE AND REPLACED WITH SERVICEABLE CROSSTUBE.
